# SDR 2005UALA00449

- Difficulty date: May 13, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0140
- Condition: Fod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN SLIDE OPENED THERE WAS A SANDBAG AND SCREWDRIVER PACKING INSIDE SLIDE.  COMPONENT SHOP MAINTENANCE QUALITY ISSUE.  SHOP MECHANIC TRAINING COULD BE THE PROBABLE CAUSE.  SHOP THAT PERFORMED THIS DISCREPANT PACKING NO LONGER EXISTS.  SLIDE IS NOW MAINTAINED BY AN OSV SHOP. PACKING DISCREPANCY IS CONSIDERED AN ISOLATED INCIDENT.
